# SDR DHL2005740563

- Difficulty date: March 27, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB ABOVE RT FIN STA 133 LOWER RUDDER SURF IS DENTED NEAR T/E.  EVAULATED DENTED AREA AT VERT STAB ABOVE RT FIN STA 133 LOWER RUDDER SURF.  TRIM OUT DAMAGED SKIN SIZE 1/2" BY 3/4" IAW B727 SRM 55-30-3 AND 51-10-1.  FABRICATED DOUBLER REPAIR SIZE 2" BY 2.5" MAT USED 2024-T3 .032 PO 9002034 IAW B727 SRM 55-20-3 FIG 1.  ALODINED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED DOUBLER REPAIR AT VERT STAB BELOW FIN STA 133 LOWER RUDDER SURFACE IAW B727 SRM 51-30-2 AND 55-20-3 FIG 1.
